Archives of ALGA, volume 5

Document type: Collection/Anthology
Peer reviewed: Yes
Full text:
Title: Archives of ALGA, volume 5
Series: Archives of ALGA
Year: 2008
Volume: 5
Pagination: 160
Editor: Nail Ibragimov
ISBN: ISSN 1652-4934
Publisher: ALGA publications, BTH, Karlskrona; Sweden
City: Karlskrona, Sweden
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. Mathematics and Science (Sektionen för teknik – avd. för matematik och naturvetenskap)
School of Engineering S- 371 79 Karlskrona
+46 455 38 50 00
Authors e-mail:,
Language: English
Abstract: Volume 5 contains 3 articles by N.Ibragimov, an article by R. Khamitova and the English translation of V.P.Ermakov's article "Second order differential equations:conditions of complete integrability".
Subject: Mathematics\Analysis
Keywords: Lie group analysis, Second order differential equations, self-adjointness, quasi-self-adjointness, conservation laws
Note: Choose ALGA publications